MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. DORADO PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number DR80104
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore, a lot history review will be performed.The device was returned to the manufacturer for evaluation.The investigation is identified for detachment and retrieval difficulty.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates the model dr80104 pta balloon dilatation catheter allegedly experienced detachment of device or device component and difficult to remove.The report was received from a single source.This malfunction involved patient with no known impact to the patient.The male patient is (b)(6) years old and weighs (b)(6) kgs.

Brand Name
DORADO PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10735839
Report Number2020394-2020-06070
Device Sequence Number2113435
Product Code LIT
UDI-Device Identifier00801741059544
UDI-Public(01)00801741059544
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberDR80104
Device Catalogue NumberDR80104
Device Lot Number93RE0081
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/26/2020
Patient Sequence Number1